Since starting a new Hart combination about 2 yrs ago (infected since 1979-1980) my hiv has pretty much stayed the same - 210 t-cells and 25,000 viral load. But, since starting this combination my cholesterol levels skyrocketed and I developed severe facial atrophy! I recently started new-fill treatments in N.Y. but my other issue is I cant go out with shorts on. I am a bodybuilder so I can get away with my veiny arms, but my lower legs are downright embarrassing. Being a female, I was wondering if its possible to rid these disgusting unsightly veins with lasers or a vein treatment center, and if so, would the veins return again? I used to have incredible looking muscular legs, but now they are totally freaky looking because of all these veins!Any comments would be greatly appreciated.
Subcutaneous fat atrophy is a real problem for many and that is what causes veins to seem to bulge. It is not really the veins, but the disappearance of the subcutaneous fat that covers the veins. If you are a woman then megace may help restore some of that fat. If you are taking a regimen that is more likely to cause this, then you can switch to one that is less likely to cause this and to cause elevated cholesterol as well. Surgery is not a good idea here because the end result is often not good and can result in foot swelling. Good luck! DTD